Discussions By Condition: Nerve conditions

c4-c5 Cervicalspine herniation & Lyrica

Posted In: Nerve conditions 1 Replies
  • Posted By: terrilynnn
  • June 26, 2008
  • 03:19 PM

Hi guys, I have really appreciated all of you that have replied to my posts, it has been a great help. As I said on an earlier post I have an appointment with the neurosurgen on July 17th. I have been in alot of pain for the last week so have been icing my neck every couple hours, seems to help for a little while. I called my neurologist & asked them if they could do or give me anything to relieve the pressure on my spine while I wait for my other appointment and she gave me Lyrica. Has anyone heard of this drug or used it before? I finally broke down last night and took one and it did relieve some of the pain but made me feel just out of it. There is no way I could take this during the day!
The burning sensation that I have in my arm and shoulder has now spread to the back of my neck and left shoulder blade, feels very strange. I am hoping that I have not done something to make it worse.
Thanks everyone, hope your day is great!

Reply Flag this Discussion

1 Replies:

  • IHi I have been on Lyrica for a year now. It does help and the fog will soon lift. You just have to get used to it. I take it for numbness in my right leg and now am expeirencing severe pain in my neck my PCP says the nero has u on Lyricaa you shouldn't feel it I do thouggh. Good luck.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?